On Cayley representations of central Cayley graphs over almo…
Emerging
3
Citations20
Refs2022
Year
Search Works
Work Details
- DOI 10.1007/s10801-022-01166-7
- OpenAlex ID W4294586788
- Type Article
- Language EN
- Published 05 Sep 2022
- Volume 57 (1)
- Pages 227–237
- Source Journal of Algebraic Combinatorics
- Publisher Springer Science+Business Media
- FWCI 0.43
- Countries 2
- Institutions 3
- Added 10 Oct 2025
- Updated 24 Oct 2026
External Links
MENU
0
On Cayley representations of central Cayley graphs over almost simple groups
Article 2022 EN Green
3
Citations
20
References
4
Authors
0.43
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Jin Yun Guo | Hainan University (CN) | |
| 2 | Wenbin Guo | Hainan University (CN) | — |
| 3 | Grigory Ryabov | Sobolev Institute of Mathemati… (RU) Novosibirsk State Technical Un… (RU) | |
| 4 | Andrey V. Vasil’ev Corresponding | Hainan University (CN) Sobolev Institute of Mathemati… (RU) |
Related Works
10Data: OpenAlex